MAUDE Adverse Event Report: SPECTRUM MEDICAL QUANTUM DIAGNOSTIC MODULE; BLOOD GAS MONITOR

SPECTRUM MEDICAL QUANTUM DIAGNOSTIC MODULE; BLOOD GAS MONITOR
Model Number QDM1
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation was able to reproduce the issue.It was determined that a fault of the mfm valve component had occured.
 
Event or Problem Description
User reported that when checking the gas flow accuracy, the reading value was not within allowable tolerances.Reading value for flow rate is 7.1lpm rather that the expected 5lpm.No patient involvement.

Brand Name
QUANTUM DIAGNOSTIC MODULE
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
edward blogg
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key22894581
Report Number3006073153-2025-00221
Device Sequence Number5828302
Product Code DRY
UDI-Device Identifier05060434420701
UDI-Public05060434420701
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQDM1
Device Catalogue Number51-000023-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown